Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Existence theorems for a free boundary problem in combustion theory


Authors: Roberto Gianni and Paola Mannucci
Journal: Quart. Appl. Math. 51 (1993), 43-53
MSC: Primary 35R35; Secondary 35K57, 80A25
DOI: https://doi.org/10.1090/qam/1205935
MathSciNet review: MR1205935
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Norbury and A. M. Stuart, A model for porous medium combustion, Quart. J. Mech. Appl. Math. 42, 159-178 (1987) MR 992797
  • [2] A. Fasano and M. Primicerio, Classical solutions of general two-phase parabolic free boundary problems in one dimension, Free Boundary Problems: Theory and Applications, vol. II (A. Fasano and M. Primicerio, eds.), Pitman Advanced Publishing Program, Boston, London, and Melbourne, 1981 MR 714939
  • [3] O. A. Ladyzhenskaya, V. A. Solonnikov, and N. N. Ural'ceva, Linear and quasilinear equations of parabolic type, Izdat. ``Nauka", Moscow, 1967, Translations of Mathematical Monographs, Vol. 23, Amer. Math. Soc., Providence, RI, 1968 MR 0241822
  • [4] J. Norbury and A. M. Stuart, Parabolic free boundary problems arising in porous medium combustion, IMA J. Appl. Math. 39, 241-257 (1987) MR 983744
  • [5] A. Friedman, Partial differential equations of parabolic type, Prentice-Hall, Englewood Cliffs, N.J., 1964 MR 0181836
  • [6] J. Norbury and A. M. Stuart, Travelling combustion waves in a porous medium. Part 1, Existence, SIAM J. Appl. Math. 48, 155-169 (1988) MR 923295
  • [7] J. Norbury and A. M. Stuart, Travelling combustion waves in a porous medium. Part 2, Stability, SIAM J. Appl. Math. 48, 374-392 (1988) MR 933040
  • [8] D. Kinderlehrer and G. Stampacchia, An introduction to variational inequalities and their applications, Academic Press, New York, London, and Toronto, 1980 MR 567696
  • [9] A. Friedman and A. Tzavaras, Combustion in a porous medium, SIAM J. Math. Anal. 19, 509-519 (1988) MR 937466

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35R35, 35K57, 80A25

Retrieve articles in all journals with MSC: 35R35, 35K57, 80A25


Additional Information

DOI: https://doi.org/10.1090/qam/1205935
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society